# SDR QXEA200501528

- Difficulty date: November 4, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,955 hours, 11,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX:  RIGHT INBOARD FLAP INBOARD UPPER FLAP TRACK INNER CHANNEL IS GALLED FROM THE MIDPOINT FWD BY THE AFT FLAP ROLLER SHAFT.  MAINTENANCE REPAIRED IAW QX EA 6-57-393, NDTM PART 6, 51-00-02 AND RD 8/4-57-575.
